# SDR AUS20020129

- Difficulty date: February 22, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Washer
- Part number: BACW10P21TF
- Condition: Missing
- Location: Girt Bar
- Component: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ESCAPE SLIDE DEPLOYMENT BAR AFT LINK WASHER MISSING. FOUND DURING INSPECTION IAW AD/B767/163 AND FAA AD 2001-26-19.
